Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Getting pregnant after Mirena ?

I got the mirena iud put in Oct of 07 and taken out Dec of 08...Since Dec weve been trying to get pregnant and its just not happening and im really starting to think something is wrong!!! My periods are right on time every month starting on the 12-13 every month - -they are more regular now then theyve ever been and im still not pregnant. Im wondering if its from the mirena or something else? Any advice would be nice! Thank you
Asked On : Thu, 13 Aug 2009
Answers:  5 Views:  1942
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

You need to see your doctor.  I had the Mirena in for nearly 3 years.  I had it removed 14 months ago because the FDA FINALLY made Bayer Pharm release the real side effects, and I was experiencing them all.  In April 09 the FDA filed a cease and desist against Bayer to stop all print, television, and internet advertising unless they disclosed ALL side effects.  Did Bayer disclose side effects, no!  Instead they just chose to stop advertising.  We have been trying to conceive for 12 months, and I just found out Thursday that I am infertile; thank you Mirena.  I have a 4 year old daughter, but had always planned to have more.  I am heart broken that I may never have more children. 

Answered: Fri, 25 Sep 2009
  User's Response
No. It is not related to Mirena. wait for some more time. see a doc if you have still not conceived by December. I conceived after 11 months of iud removal and know of some friends who have conceived almost a year after stopping OCPs.Good that your periods are regular so nothing serious to bother about.
Answered: Thu, 13 Aug 2009
  Anonymous's Response
6 to 12 months may be a normal time frame in which you may not be able to conceive after getting the iud out.what does your gyne say?wait for a few months is what i can recommend.
Answered: Fri, 14 Aug 2009
  Anonymous's Response
Nothing to worry at this stage.You may be hitting the anxiety button so stay calm.I have known cases where it has taken more than 12 months after stopping mirena.Stress and anxiety may lower your chances of conceiving so you may try some relaxation techniques and breatjing exercises.
Answered: Fri, 14 Aug 2009
  Anonymous's Response
Hi all, I have the same problam! Myself and my partner have been trying for a baby now for 14 months, with a 2month gap when I had a coil fitted but then had it removed at my local GP and that was 8 months ago. I already have a 3 year old child but don't seem to be falling pregnant Please help
Answered: Tue, 18 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor